Our expert says:
If you find that the mineral, magnesium, makes you feel nauseous then you need to take it with meals. You don't mention why you are taking the Slow Mag? and if your doctor prescribed 3 tablets a day? Unless there is a clear indication for you to take magnesium supplements, taking 3 tablets a day may be excessive. So try taking only 1 tablet a day with your breakfast and not on an empty stomach. I am puzzled as to why you suffer from constipation when you take magnesium supplements as magnesium hydroxide which is also called Milk of Magnesia has been used as a laxative for many years. Possibly the constipation is due to other causes.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.